# SDR DALA2016011600396

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RT INBD GUIDE VANE 3 OTBD FLAP LOWER SURFACE BETWEEN BS XV1 =153 AND XV1=181.  GOUGE ON RT INBD GUIDE VANE OTBD FLAP LOWER SURFACE BETWEEN XV1=153 AND XV1=181 WAS REPAIRED IAW SRM 57-03.
